# SDR UPS00233637

- Difficulty date: August 17, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,004 hours, 36,346 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK ON ANGLE BETWEEN SKIN AND RIB IN RIGHT WING L/E CAVITY AT O/B END OF NR 6 L/E FLAP.  REPLACED ANGLE AND INSTALLED FASTENERS IAW SRM 51-30-02 AND BOLTS IAW OHM 20-50-01.
